MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE PLUS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE PLUS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - INLAY LARGE PLUS
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision shoulder procedure on (b)(6) 2021 where an arthrex implant was removed.No further details, additional information has been requested.Additional information provided 08/19/2021: the date of the primary procedure was on (b)(6) 2021 for a left total shoulder arthroplasty.This procedure took place at (b)(6) surgery center, arthrex account # (b)(4).Revision for a left anatomic total shoulder arthroplasty to reverse shoulder arthroplasty took place at arthrex account # (b)(4) on (b)(6) 2021 where the following devices were explanted: ar-9301-02 (20.00960); ar-9301-47cpc (19.04096); ar-9347-20 (2797, 47/20); ar-9121-06 (17.01402).
 
Additional Manufacturer Narrative
The complaint is not confirmed.Allegations states there was loosening of the humeral implants.The ar-9121-06 is a glenoid implant.Damage and abrasion were observed on the device, the cause of which is undetermined.No further abnormality was observed on the device that may have contributed to the humeral loosening.

Brand Name
UNIVERSAL GLENOID - INLAY LARGE PLUS
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12364477
Report Number1220246-2021-03573
Device Sequence Number11791240
Product Code PHX
UDI-Device Identifier00888867057463
UDI-Public00888867057463
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - INLAY LARGE PLUS
Device Catalogue NumberAR-9121-06
Device Lot Number17.01402
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown